Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 11, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Apr 11, 2021, 4:14 PM EDT for Broward County, Florida. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2021, 4:14 PM EDT (20:14 UTC)
Expired
Apr 11, 2021, 5:15 PM EDT
In force
61 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 53 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:24 PM EDTMARINE TSTM WIND 391 E Dania Beach, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 39 MPH / 34 KNOTS WAS RECORDED BY MESONET STATION XPES PORT EVERGLADES SOUTH.
Apr 11, 4:34 PM EDTMARINE TSTM WIND 483 Se Fort Lauderdale, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 48 MPH / 42 KNOTS WAS RECORDED BY MESONET STATION AU497 FORT LAUDERDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

314 
WWUS82 KMFL 112014
SPSMFL

Special Weather Statement
National Weather Service Miami FL
414 PM EDT Sun Apr 11 2021
 
FLZ071>074-172-173-112115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
414 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 515 PM EDT...

* At 414 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Chula Vista, or near Hollywood,
  moving northeast at 5 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
  Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea, Hallandale,
  Miami Gardens, Lauderhill, North Miami Beach, Oakland Park,
  Aventura, Lauderdale Lakes, Dania Beach, Cooper City, Sunny Isles
  Beach and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2594 8008 2594 8035 2619 8036 2619 8005
TIME...MOT...LOC 2014Z 230DEG 6KT 2608 8018 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 2:35 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 11, 2:35 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Miami FL
235 PM EDT Sun Apr 11 2021

...Severe Thunderstorm Watch Until 8 PM...

.SHORT TERM...

Through Monday...

The shortwave responsible for initiating the MCS moving through the
region today will pivot through the Southeast and into the western
Atlantic through tomorrow. The synoptic cold front is forecast to
pass through south Florida with the wave passage tomorrow, clearing
out any remnant showers by late in the afternoon.

Showers are developing locally as strong southwesterly flow
transports moisture over the differential heating boundary caused by
leading stratiform from the upstream MCS. Strong theta-e advection
and robust destabilization is priming the region for severe
convection as the leading edge of the MCS' cold pool reaches south
Florida. Scattered, more discrete storms that form along the heating
boundary could produce large hail and damaging winds where favorable
thermodynamics intersect with increasing shear. As the main line of
storms passes, the main threat will be damaging winds, but embedded
circulations along the line could produce a tornado or two as well.
A bit after sunset, the line should clear our land areas with just
areas of light to moderate rain remaining.

Tomorrow's forecast will likely be messied by a remnant MCV or at
least a modified airmass associated with the trailing part of the
MCS that will advect into the region overnight. Generally speaking
there's more uncertainty in the forecast for tomorrow, but there's
certainly a potential for a few storms along the front, and with
favorable lapse rates and strong deep-layer shear, a damaging wind
gust or some hail cannot be ruled out. For now, the threat appears
much lower than for today.

.LONG TERM...

No meaningful changes to the extended forecast. Previous
discussion follows.

PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)

Tuesday and Wednesday...

High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.

Thursday through Saturday...

Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.

&&

.AVIATION(18Z TAFS)...

In general VFR is expected through the remainder of the day,
however, IFR/LIFR restrictions are likely during periods of heavy
rain and thunderstorms that are expected at all terminals this
afternoon/evening. Gusty southwest winds, turning northerly and
remaining gusty are expected through the day in advance of, and
behind a line of storms. In the wake of the main line of storms,
periods of rain and MVFR ceilings should be expected through the
night and possibly into the morning tomorrow.

&&

.MARINE...

A large area of thunderstorms is forecast to move across our Lake
and Atlantic waters this afternoon through the evening. Just ahead
of these storms, but mostly in their wake, Advisory conditions are
now forecast. Winds will gradually subside through the night, likely
falling below headline levels by morning Monday.

&&

.BEACHES...

There is a high risk of rip currents along Atlantic and Gulf beaches
through late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  89  68  85 /  50  30   0   0
West Kendall     71  90  66  87 /  50  30   0   0
Opa-Locka        72  88  65  85 /  50  30   0   0
Homestead        71  88  66  83 /  50  30   0   0
Fort Lauderdale  71  87  69  84 /  50  30   0   0
N Ft Lauderdale  71  86  67  83 /  50  20   0   0
Pembroke Pines   72  88  66  86 /  50  30   0   0
West Palm Beach  70  85  65  83 /  40  30   0   0
Boca Raton       71  87  66  85 /  40  20   0   0
Naples           71  84  65  86 /  60  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 2 AM EDT Monday for FLZ069-168-172-
     173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...None.
&&

Tonight/Monday and Aviation/Marine...Harrigan
Monday Night through Sunday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 11, 10:16 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1016 AM EDT Sun Apr 11 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1016 AM EDT Sun Apr 11 2021

...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY...
...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous severe thunderstorms will be
possible across all of South Florida today. Ensure severe weather
safety plans are in order, and have a way to receive warnings.

Wind: Damaging wind gusts of 60 mph or greater will be possible with
thunderstorms today. In addition, elevated winds across the local
waters will be hazardous for boating today.

Hail: Damaging hail of 1-inch or greater will be possible with the
stronger thunderstorms today.

Waterspouts: Waterspouts will be possible across all local waters
today, with the greatest risk across the Atlantic, Biscayne Bay, and
Lake Okeechobee waters.

Tornadoes: A few tornadoes will be possible with the stronger
thunderstorms todays, with the greatest risk along the east coast
metros.

Flooding: Flooding of roadways and low-lying areas will be possible
with repeated rounds of heavy showers and thunderstorms today.

Rip currents: There is a high risk of rip currents for all South
Florida beaches.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A few strong thunderstorms are possible on Monday. Lightning, heavy
rainfall, gusty winds, and hail are the primary hazards.

A High Risk of rip currents is likely along most of the Atlantic
beaches through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Special weather statement, Apr 11, 3:30 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Sun Apr 11 2021

FLZ063-066-067-070-112015-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
330 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY...
WEST CENTRAL PALM BEACH AND GLADES COUNTIES UNTIL 415 PM EDT...

* At 329 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Muse, or 10 miles west of
  Labelle, moving northeast at 40 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Clewiston, Labelle, Moore Haven, Montura, Palmdale, Felda, Port La
  Belle, Devils Garden, Ortona, Muse, Lake Hicpochee, Keri and
  Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2681 8086 2649 8085 2644 8126 2648 8156
      2703 8156 2703 8134 2704 8133 2703 8133
      2703 8127 2704 8127
TIME...MOT...LOC 1929Z 246DEG 51KT 2680 8160

CWC
Special weather statement, Apr 11, 3:30 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Sun Apr 11 2021

FLZ067-068-071-072-168-172-112030-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
330 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHERN
PALM BEACH COUNTIES UNTIL 430 PM EDT...

* At 330 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Boynton
  Beach to near Loxahatchee NWR to 10 miles northeast of Holey Land
  Wildlife Refuge. Movement was east at 25 mph.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca Raton,
  Deerfield Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
  Lauderdale-By-The-Sea, South Bay, Highland Beach, Lake Harbor,
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
  Lauderdale Lakes and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2616 8005 2616 8056 2641 8086 2679 8086
      2654 8054 2642 8001
TIME...MOT...LOC 1930Z 268DEG 24KT 2651 8008 2648 8030 2649 8057

Weinman
Local storm report, Apr 11, 3:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 E WELLINGTON          26.67N 80.22W
04/11/2021  M0.70 INCH       PALM BEACH         FL   PUBLIC

            MIX OF SMALL HAIL WITH A FEW DIME SIZED
            PIECES. NEAR INTERSECTION OF SR-7 AND US
            441.

&&

SPM
Local storm report, Apr 11, 4:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 SE BELLE GLADE        26.67N  80.65W
04/11/2021                   PALM BEACH         FL   PUBLIC

            CALLER REPORTED ROOF DAMAGE AT RESIDENCE LOCATED AT SE
            AVE K PL ASSOCIATED WITH A SEVERE THUNDERSTORM.

&&

EVENT NUMBER MFL2100007

SRB
Special weather statement, Apr 11, 4:12 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Sun Apr 11 2021

FLZ063-066-067-069>071-112100-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Inland Palm Beach County FL-Glades FL-
412 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLIER...HENDRY...
NORTHERN BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHWESTERN GLADES
COUNTIES UNTIL 500 PM EDT...

* At 412 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northwest of Big Corkscrew Island to 10 miles northwest of
  Rotenberger Wildlife Refuge. Movement was southeast at 20 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Naples, Clewiston, Labelle, Moore Haven, Ave Maria, Golden Gate
  Estates, Montura, Immokalee, Orangetree, Golden Gate, Hendry
  Correctional, Port La Belle, Devils Garden, Miccosukee Indian
  Reservation, Big Corkscrew Island, Vineyards, Naples Park, Felda,
  Rotenberger Wildlife Refuge and Miccosukee Service Plaza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern, southeastern and southwestern Florida.

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2642 8166 2642 8156 2682 8156 2686 8145
      2683 8105 2679 8091 2619 8074 2611 8086
      2613 8151 2612 8180 2613 8185
TIME...MOT...LOC 2012Z 302DEG 11KT 2643 8160 2650 8096

CWC
Special weather statement, Apr 11, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
414 PM EDT Sun Apr 11 2021

FLZ071>074-172-173-112115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
414 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 515 PM EDT...

* At 414 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Chula Vista, or near Hollywood,
  moving northeast at 5 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
  Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea, Hallandale,
  Miami Gardens, Lauderhill, North Miami Beach, Oakland Park,
  Aventura, Lauderdale Lakes, Dania Beach, Cooper City, Sunny Isles
  Beach and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2594 8008 2594 8035 2619 8036 2619 8005
TIME...MOT...LOC 2014Z 230DEG 6KT 2608 8018

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Apr 10, 8:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 8:46 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 10, 8:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 10, 8:55 PM EDTSpecial Marine WarningMFL65 min
Apr 10, 9:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Apr 11, 9:22 AM EDTSmall Craft AdvisoryMFL17 hr
Apr 11, 1:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 11, 1:58 PM EDTSpecial Weather StatementMFLGlades47 min
Apr 11, 2:05 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 2:25 PM EDTSevere Thunderstorm WarningMFLGlades35 min
Apr 11, 2:33 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Apr 11, 2:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach66 min
Apr 11, 2:47 PM EDTSpecial Weather StatementMFLGlades43 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMFL86 min
Apr 11, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 11, 3:04 PM EDTSpecial Weather StatementMFLGlades41 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry45 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLBroward60 min
Apr 11, 3:32 PM EDTSpecial Marine WarningMFL58 min
Apr 11, 3:39 PM EDTSpecial Marine WarningMFL96 min
Apr 11, 3:50 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 4:08 PM EDTSpecial Marine WarningMFL97 min
Apr 11, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 11, 4:18 PM EDTSevere Thunderstorm WarningMFLBroward40 min
Apr 11, 4:35 PM EDTSpecial Weather StatementMFLBroward55 min
Apr 11, 4:56 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 11, 5:06 PM EDTSpecial Marine WarningMFL84 min
Apr 11, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 11, 5:16 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade36 min
Apr 11, 5:46 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:49 PM EDTSpecial Weather StatementMFLMonroe41 min
Apr 11, 6:09 PM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 11, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 11, 6:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Apr 11, 6:35 PM EDTSpecial Marine WarningMFL55 min
Apr 11, 6:38 PM EDTSpecial Marine WarningMFL67 min
Apr 11, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 7:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.